# SDR AALA202404154535

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 85,613 hours, 11,034 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: Lavatory
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY ENTRY DOOR AT 3L DIFFICULT TO OPEN AND CLOSE. MAINTENANCE ADJUSTED 3L LAV ENTRY DOOR IAW AMM 25-41-01.
